advertisement
Question
Posted by: Anon | 2009-02-04

Re: Job

Yesterday I kept going on and on about my job and the difficulties I’ m experiencing. I can’ t leave my job, because I’ m too old to get another one. Last night I took some extra Risperdal and it seems to have the desired effect. I’ m more rational today and less edgy. Thanks for your advice. I won’ t make any rash decisions (like ending my life). Maybe I should keep on taking the extra Risperdal (the actual prescribed dose of 1.5 mg) for a while, and reduce it again to 1 mg when the severe tremors start. I know I shouldn’ t make these decisions on my own, but my shrink never seems to be available these days. I' ve tried to change to another shrink, but it is not easy because he has been treating me for the past eight years.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Am I understanding right, that you have increased the dose of isperdal to the one originally recommended by your doctor ? Good idea. USually severe tremors don't develop on Risperdal. And calmly an frankl;y speak to your shrink about your concerns about his unavailability, and ask if he would write a summary of your treatment so far, to enable you to switch to a shrink who is more available.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: good news | 2009-02-04

good to hear...try and find another shrink but avoid the female variety...they can be tricky.

..have you also thought of spirtuality? maybe the Gospel? This can change a life greater than any pill man 4 real :-)

Reply to good news

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement